Pacia SV; Devinsky O
"Clozapine-related seizures: experience with 5,629 patients"
Neurology 1994 Dec; 44(12):2247-2249
- We reviewed the incidence, clinical features, and management of all clozapine-related seizures in 5,629 patients monitored by the Clozaril Patient Management System, during the first 6 months after marketing. Seventy-one patients had generalized tonic-clonic seizures yielding a frequency of 1.3%. One patient had myoclonic seizures prior to generalization. Seizures tended to occur at low doses (< 300 mg/d) during the titration phase, and at high doses (> or = 600 mg/d) during the maintenance phase. Patients with a history of seizures or epilepsy were more likely to have seizures soon after initiation of therapy, on low doses. Twenty-nine of 37 patients (78%) who had seizures and were rechallenged with clozapine were able to continue the medication with dose reduction and more-gradual dose titration, or with the addition of an antiepileptic medication
Check for full text:
# 12857 (MEDL:7991106)
This publication list a product of the NYU Faculty Bibliography.